# SDR 04FDEA00538

- Difficulty date: March 1, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N309FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48298
- Aircraft time: 44,916 hours, 13,901 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Condition: Failed
- Location: Annunciator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT AIR COND DOORS ANNUNCIATOR LIGHT ON S/O PANEL ILLUMINATED FOR APPROX 1MIN THEN WENT OUT.  RED TABS REQUIRED DIVERTING TO NEAREST SUITABLE AIRPORT.  AIRCRAFT DIVERTED TO IND.  TROUBLESHOT WITH TAFI 52-40-00AB FOUND RELAY R5-5431 BAD.  REMOVED & REPLACED RELAY, OPS CHECK GOOD.
